# SDR UPS97823650

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 5705334302
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT AILERON UPPER L/E SKIN HAS HEAVY CORROSION AT BOTH CENTER BALANCE BAYS.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SKIN PANEL IAW SRM 51-1-21, 51-3-0, 57-8-1 AND DWG 5705334.
